# SDR SWAA2014041027006

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 37,409 hours, 21,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 115A3757
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRANSMISSION FLAP TRACK LOOSE AT FWD ATTACH FITTING.  R & R FITTING ASSEMBLY IAW MM.
